# SDR 96ZZZX4770

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611SJ
- Make and model: Bell 222U
- Aircraft serial: 47564
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR GEARBOX CHIP LIGHT CAME ON IN-FLIGHT ACCOMPANIED WITH A HIGH PITCH INTERMITTENT SQUEAL.  TOOK THREE ATTEMPTS WITH FUZZ BURNER SYSTEM TO EXTINGUISH THE LIGHT.  FAILURE OF ONE OF THE INTERNAL BEARINGS OF THE 90 DEGREE GEARBOX.  FOUND CHIP PLUG FULL OF METAL FLAKES.  INSTALLED SERVICEABLE T/R GEARBOX, PN 222-042-001-007, S/N AMS-50036, AND T/R HUB AND BLADES, P/N 222-012-701-107, S/N A235.  BLADE, P/N 222-016-001-111, S/N A390 AND A387, T/R DRIVE SHAFT HANGER BEARING ASSY 222-044-003-101, S/N A20-00608.
